MathSciNet Relay Station
MathSciNet bibliographic data
MR1097303 (92e:60074) 60G12 (42A75)
Hurd, Harry L. Correlation theory of almost periodically correlated processes. J. Multivariate Anal. 37 (1991), no. 1, 24–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement